# SDR AALA2020022089027

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 30,779 hours, 12,484 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG19652
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPEATS OF R-1 DOOR SLIDE DISLODGED OR NOT SECURE REPLACEMENT OF THE SLIDE REQUIRED. REPLACED SLIDE PER AMM 25-66-01.
